candidablog.com

Will red marks disappear if I take Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Basically heres my story. I had moderate to severe acne for about a year, I was eventually put on Murad Resurgence. I'm now 9 days off finishing my 4 month course, my face (mainly my cheaks is where I had my acne) is smooth to touch and doesnt appear to have any bumps at all. However my cheeks have the appearence of still having acne, I think it's just red marks though. To make it worse my dermo said the next appointment she can see me is sep! I really would like to know whether these red marks will go when I go off Murad Resurgence or will they stay and i'll have to go back on. Any help would be great, thanks, Luke x..

Comments (6)

They may start getting better once you go off Murad Resurgence...but they probably won't immediately disappear. also, going back on Murad Resurgence for red marks definitely is't the answer. Murad Resurgence doesn't help red marks. anyway.. it may take a long time for them to fade. either ask your derm for a topical that will help them fade or read around on here for products or home remedies that have helped org members. for me, olive oil helped my red marks, even better than the prescription my derma gave me...

Comment #1

I asked my derm about redmarks when I saw him friday (finished the 4th month). He told me that they revert back to normal color after the course is over. I have no idea if that is actually the case, but that is what he told me...

Comment #2

I believe this, because your skin is very thin during the course, therefore red marks being more visable. So when your skin thickens back up, the red marks should indeed fade, along with quick healing...

Comment #3

Sounds basically the same as me, except I am finishing up my fifth month then I am donebut I asked about the red and my derm said you see so much red because Murad Resurgence helps create new blood vessels, which become very visible. He said about 2 months after being off the meds I should start seeing a significant fading of those marks. then in about 6 months after if I want better results I'm gonna get micodermabrasion treatmentsi def. feel your pain though, I have like maybe two actual pimples but the rest is just red marks like that which appear like acne..

Comment #4

Sucks doesn't it. Good to have some hope though also thanks for the information!..

Comment #5

A light AHA can help - I use a glycolic cleanser in the morning. My redmarks fade pretty fast - like gone in a month..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.